# SDR GLBA2013080800292

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 33,485 hours, 33,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE RT WING LOWER SKIN CRACKED. CRACKED FROM THE OTBD CORNER OF THE FUEL CONTROL PANEL TOWARD THE FRONT SPAR, FS 4533.5, 1.3750" LONG.   REPAIRED IAW EO 13-1900-57-001.
